# SDR MWEA98568

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 4912009AN
- Condition: Damaged
- Location: Ws 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CLIP FROM LEFT HAND WING AT STATION 69 STRINGER 11 TO FACILITATE OTHER MAINTENANCE.  MTC FABRICATED AND INSTALLED STRINGER CLIP.
